Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 18 found articles
 
 
  A mechanism for restriction of the activation-zone propagation for a hemostasis system (A mathematical model)
 
 
Title: A mechanism for restriction of the activation-zone propagation for a hemostasis system (A mathematical model)
Author: Obraztsov, I. F.
Barynin, Yu. A.
Khanin, M. A.
Appeared in: Doklady physics
Paging: Volume 45 (2000) nr. 12 pages 701-704
Year: 2000
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands